# SDR AALA202106015923

- Difficulty date: May 23, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,789 hours, 33,664 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: D5337061320400
- Condition: Cracked
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3 INCH CRACK FOUND IN LEFT MAIN LANDING GEAR DOOR ACTUATOR FITTING AT FASTENER HOLE 2ND DOWN ON KEEL BEAM AT FR42 AND W10.  REPLACED FITTING PER EA 327986.
